Generalized Hölder’s and Minkowski’s Inequalities for Jackson’s -Integral and Some Applications to the Incomplete -Gamma FunctionReport as inadecuate




Generalized Hölder’s and Minkowski’s Inequalities for Jackson’s -Integral and Some Applications to the Incomplete -Gamma Function - Download this document for free, or read online. Document in PDF available to download.

Abstract and Applied Analysis - Volume 2017 2017, Article ID 9796873, 6 pages - https:-doi.org-10.1155-2017-9796873

Research ArticleDepartment of Mathematics, University for Development Studies, Navrongo Campus, P.O. Box 24, Navrongo, Upper East Region, Ghana

Correspondence should be addressed to Kwara Nantomah

Received 27 March 2017; Accepted 18 June 2017; Published 16 July 2017

Academic Editor: Shanhe Wu

Copyright © 2017 Kwara Nantomah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some generalized Hölder’s and Minkowski’s inequalities for Jackson’s -integral. As applications, we derive some inequalities involving the incomplete -Gamma function.





Author: Kwara Nantomah

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents